# SDR CALA9801418

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 189915
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT; THE LEVER WOULD NOT GO ABOVE THE OFF POSITION AFTER TAKEOFF FROM SFO.  THE AIRCRAFT WAS RETURNED TO SFO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AIR SAFETY SENSOR AND PERFORMED ADJUSTMENT AND TEST IAW MM 32-09-01.  THE TELEFLEX CABLE WAS RIGGED.  THE R276 AIR SENSE RELAY WAS ALSO REPLACED.  THE AIRCRAFT WAS JACKED AND A GEAR RETRACT ADJUSTMENT/TEST WAS PERFORMED IAW MM 32-32-00.  THE GEAR WAS CYCLED FIVE TIMES AND GEAR HANDLE OPERATION WAS NORMAL.
